Publications of the Faculty of Mathematics


Showing entries 4251 - 4300 out of 5085

2008


Chemetov, N. V. ; Monteiro Marques, M. D.P. ; Stefanelli, U. / Ordered non-convex quasi-variational sweeping processes. In: Journal of Convex Analysis. 2008 ; Vol. 15, No. 2. pp. 201-214.

Krattenthaler, Christian ; Müller, Thomas. / Parity patterns associated with lifts of Hecke groups. In: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg. 2008 ; Vol. 78. pp. 99-147.

Feichtinger, Hans Georg ; Romero, Jose Luis ; Molter, Ursula. / Perturbation techniques in irregular spline-type spaces. In: International Journal of Wavelets, Multiresolution and Information Processing. 2008 ; Vol. 6, No. 2. pp. 249-277.

Bodnar, Gabor ; Hauser, Herwig ; Schicho, Josef et al. / Plain varieties. In: Bulletin of the London Mathematical Society. 2008 ; Vol. 40, No. 6. pp. 972-984.

Hermisson, Joachim ; McGregor, Alistair P. / Pleiotropic scaling and QTL data. In: Nature. 2008 ; Vol. 456. pp. 3-4.

Hoffmann-Ostenhof, Maria ; Hoffmann-Ostenhof, Thomas ; Sørensen, Thomas Østergaard et al. / Positivity of the spherically averaged atomic one-electron density. In: Mathematische Zeitschrift. 2008 ; Vol. 259. pp. 123-130.

Katzarkov, Ludmil ; Beauville, Arnaud ; Liu, Kefeng et al. / Preface to Bogomolov special issue. In: Pure and Applied Mathematics Series. 2008 ; Vol. 4, No. 3, part 2. pp. 6-14.

Sigmund, Karl ; Hauert, Christoph ; Nowak, Martin et al. / Public goods with punishment and abstaining in finite and infinite populations. In: Biological Theory: integrating development, evolution & cognition. 2008 ; Vol. 3, No. 2. pp. 114-122.

Hofbauer, Josef ; Kon, Ryusuke ; Saito, Yasuhisa. / Qualitative permanence of Lotka-Volterra equations. In: Journal of Mathematical Biology. 2008 ; Vol. 57, No. Dezember. pp. 863-881.

Schneider, Kristan ; Matessi, Carlo. / Quantities that Frequency-Dependent Selection Maximizes. In: Oberwolfach Preprints. 2008 ; No. 18. pp. 1-35.

Schoißengeier, Johannes. / Regularity of Distribution of (n\alpha)-sequences. In: Acta Arithmetica. 2008 ; Vol. 133, No. 2. pp. 127-157.

Klotz, Andreas ; Steinberger, Thomas ; Baubin, Michael et al. / Removal of CPR Artifacts from the Ventricular Fibrillation ECG by Adaptive Regression on Lagged Reference Signals. In: IEEE TRANSACTIONS ON BIOMEDICAL ENGINEERING. 2008 ; Vol. 55, No. 1. pp. 130-137.

Herbig, Anne-Katrin ; Khavinson, Dimitry ; Duren, Peter. / Robert Jentzsch, mathematician and poet. In: The Mathematical Intelligencer. 2008 ; Vol. 30. pp. 18-24.

Hofbauer, Josef ; Sandholm, William H. ; Benaim, Michel. / Robust permanence and impermanence for stochastic replicator dynamics. In: Journal of Biological Dynamics. 2008 ; Vol. 2, No. April 2008. pp. 180-195.

Katzarkov, Ludmil ; Toen, Bertrand ; Pantev, Tony. / Schematic homotopy types and non-abelian Hodge theory. In: Compositio Mathematica. 2008 ; Vol. 144, No. 3. pp. 582-632.

Cuesta, Carlota Maria ; Schmeiser, Christian. / Stability of solitary waves in a semiconductor drift-diffusion model. In: SIAM Journal on Applied Mathematics. 2008 ; Vol. 68, No. 5. pp. 1423-1438.

Losert, Viktor. / The derivation problem for group algebras. In: Annals of Mathematics. 2008 ; Vol. 168, No. 2. pp. 221-246.

Fournais, Soeren ; Hoffmann-Ostenhof, Maria ; Ostergaard Sorensen, Thomas. / Third Derivative of the One-Electron Density at the Nucleus. In: Annales Henri Poincare. 2008 ; Vol. 9, No. 7. pp. 1387-1412.

Neumaier, Arnold ; Kreinovich, Vladik ; Xiang, Gang. / Towards a Combination of Interval and Ellipsoid Uncertainty. In: Computational technologies. 2008 ; Vol. 13. pp. 5-16.

Arnold, Stevan J ; Bürger, Reinhard ; Hohenlohe, Paul et al. / Understanding the evolution and stability of the G-matrix. In: Evolution. 2008 ; Vol. 62. pp. 2451-2461.

Fritzsche, Bernd ; Kirstein, Bernd ; Sakhnovych, Oleksandr. / Weyl matrix functions and inverse problems for discrete Dirac type self-adjoint system: explicit and general solutions. In: Operators and Matrices. 2008 ; Vol. 2. pp. 201-231.

Neretin, Yurii ; Vershik, Anatoly M. ; Gelfand, Israel et al. / 85 years of Mark Iosifovich Graev. In: RUSSIAN MATHEMATICAL SURVEYS. 2008 ; Vol. 63, No. 1. pp. 169-182.

Showing entries 4251 - 4300 out of 5085